# SDR HALA2018040500137

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 71-75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 71 AND 75, -Y450 CORRODED.   CORROSION REMOVED IAW SRM 51-74-00, REV 97.  OUT OF SRM 53-00-15, REV 97 LIMITS.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DWG F53478040, ISSUE G.
